# SDR DALA2019092405490

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 85,533 hours, 11,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 21AB TRIM, 3D CEILING AND SEAT 25GF SEAT LIGHT ASSEMBLY DAMAGED FOUND BROKEN WIRE AT 21AB SEAT TRIM. RETERMINATED WIRE. SYSTEM OPERATION IS NORMAL.
